Advertisement

Journal d’Analyse Mathématique

, Volume 18, Issue 1, pp 279–293 | Cite as

Some estimates for the two-dimensional Hilbert transform

  • Edgar Reich
Article

Keywords

Quasiconformal Mapping Riemannian Metrics Symmetric Domain Jordan Domain Left Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lars V. Ahlfors, Conformality with respect to Riemannian metrics,Ann. Acad. Sci. Fenn. Ser. A. I. 206 (1955), 1–22.MathSciNetGoogle Scholar
  2. 2.
    A. P. Calderón, A Zygmund, On the existence of certain singular integrals,Acta Math.,88 (1952), 85–139.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    F. W. Gehring and E. Reich, Area distortion under quasiconformal mappings,Ann. Acad. Sci. Fenn. Ser. A. I. 388 (1966), (1966), 1–15.MathSciNetGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1967

Authors and Affiliations

  • Edgar Reich
    • 1
  1. 1.Department of MathematicsUniversity of MinnesotaMinneapolisUSA

Personalised recommendations